2020 applicants
People

Dr Peng Liu

Lecturer
Department of Mathematical Sciences
Dr Peng Liu

Teaching and supervision

Current teaching responsibilities

  • Finance and Financial Reporting (MA211)

  • Mathematics of Portfolios (MA311)

  • Statistical Methods (MA318)

Publications

Journal articles (20)

Liu, P., Schied, A. and Wang, R., Distributional transforms, probability distortions, and their applications. Mathematics of Operations Research

Liu, P., Wang, R. and Wei, L., (2020). Is the inf-convolution of law-invariant preferences law-invariant?. Insurance: Mathematics and Economics. 91, 144-154

Dȩbicki, K., Liu, P. and Michna, Z., (2020). Sojourn Times of Gaussian Processes with Trend. Journal of Theoretical Probability. 33 (4), 2119-2166

Bai, L. and Liu, P., (2019). Drawdown and Drawup for Fractional Brownian Motion with Trend. Journal of Theoretical Probability. 32 (3), 1581-1612

Cheng, D. and Liu, P., (2019). Extremes of spherical fractional Brownian motion. Extremes. 22 (3), 433-457

Dȩbicki, K. and Liu, P., (2019). The time of ultimate recovery in Gaussian risk model. Extremes. 22 (3), 499-521

Ji, L., Liu, P. and Robert, S., (2019). Tail asymptotic behavior of the supremum of a class of chi-square processes. Statistics & Probability Letters. 154, 108551-108551

Dȩbicki, K. and Liu, P., (2018). Extremes of nonstationary Gaussian fluid queues. Advances in Applied Probability. 50 (3), 887-917

Bai, L., Dȩbicki, K. and Liu, P., (2018). Extremes of vector-valued Gaussian processes with Trend. Journal of Mathematical Analysis and Applications. 465 (1), 47-74

Kosiński, KM. and Liu, P., (2018). Sample path properties of reflected Gaussian processes. Latin American Journal of Probability and Mathematical Statistics. 15 (1), 453-453

Liu, P. and Ji, L., (2017). Extremes of locally stationary chi-square processes with trend. Stochastic Processes and their Applications. 127 (2), 497-525

Dȩbicki, K., Hashorva, E. and Liu, P., (2017). Uniform tail approximation of homogenous functionals of Gaussian fields. Advances in Applied Probability. 49 (4), 1037-1066

Dȩbicki, K., Liu, P., Mandjes, M. and Sierpińska-Tułacz, I., (2017). Lévy-driven GPS queues with heavy-tailed input. Queueing Systems. 85 (3-4), 249-267

Dȩbicki, K., Hashorva, E. and Liu, P., (2017). Extremes of Gaussian random fields with regularly varying dependence structure. Extremes. 20 (2), 333-392

Dȩbicki, K., Hashorva, E. and Liu, P., (2017). Extremes ofγ-reflected Gaussian processes with stationary increments. ESAIM: Probability and Statistics. 21, 495-535

Liu, P., Zhang, C. and Ji, L., (2017). A note on ruin problems in perturbed classical risk models. Statistics & Probability Letters. 120, 28-33

Dębicki, K. and Liu, P., (2016). Extremes of stationary Gaussian storage models. Extremes. 19 (2), 273-302

Liu, P. and JI, L., (2016). Extremes of chi-square processes with trend. Probability and Mathematical Statistics. 36, 1-20

Liu, P., Hashorva, E. and Ji, L., (2015). On the γ-reflected processes with fBm input*. Lithuanian Mathematical Journal. 55 (3), 402-412

Shi, Y., Liu, P. and Zhang, C., (2013). On the compound Poisson risk model with dependence and a threshold dividend strategy. Statistics & Probability Letters. 83 (9), 1998-2006

Contact

peng.liu@essex.ac.uk

Location:

Colchester Campus